Advertisement

Mathematische Annalen

, Volume 286, Issue 1–3, pp 193–207 | Cite as

The Betti numbers of the Hilbert scheme of points on a smooth projective surface

  • Lothar Göttsche
Article

Keywords

Betti Number Hilbert Scheme Cell Decomposition Smooth Projective Variety Closed Subscheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    Beauville, A.: Variétés kählériennes dont la première classe de Chern est nulle. J. Diff. Geom.18, 755–782 (1983)MathSciNetzbMATHGoogle Scholar
  2. [BB 1]
    Bialynicki-Birula, A.: Some theorems on actions of algebraic groups. Ann. Math.98, 480–497 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [BB 2]
    Bialynick-Birula, A.: Some properties of the decompositions of algebraic varieties determined by actions of a torus. Bull. Acad. Pol. Sér. Sci. Math. astron. Phys.24, 667–674 (1976)MathSciNetzbMATHGoogle Scholar
  4. [Br]
    Briançon, J.: Description de HilbnC{x, y}. Invent. Math.41, 45–89 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [D]
    Deligne, P.: la conjecture de Weil. I. Inst. Hautes Etudes Sci. Publ. Math.43, 273–307 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [E-S]
    Ellingsrud, G., Strømme, S.A.: On the homology of the Hilbert scheme of points in the plane. Invent. Math.87, 343–352 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [F 1]
    Fogarty, J.: Algebraic families on an algebraic surface. Am. J. Math.10, 511–521 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [F 2]
    Fogarty, J.: Algebraic families on an algebraic surface. II. Picard scheme of the punctual Hilbert scheme. Am. J. Math.96, 660–687 (1974)MathSciNetzbMATHGoogle Scholar
  9. [Fu]
    Fulton, W.: Intersection theory. Ergebnisse der Mathematik und ihrer Grenzgebiete. Berlin Heidelberg New York: Springer 1984Google Scholar
  10. [Fj]
    Fujiki, A.: On primitive symplectic compact KählerV-manifolds of dimension four. Classification of algebraic and analytic manifolds (Katata 1981). Prog. Math. 59. Boston: Birkhäuser 1983Google Scholar
  11. [Gö]
    Göttsche, L.: Die Betti-Zahlen des Hilbert-Schemas für Unterschemata der Längen einer glatten Fläche. Diplomarbeit, Bonn, Juli 1988Google Scholar
  12. [Gr]
    Grothendieck, A.: Techniques de construction et théorèmes d'existence en géometrie algébrique. IV. Les schémas de Hilbert. Sém. Bourbaki221 (1960/61)Google Scholar
  13. [H]
    Hirschowitz, A.: Le groupe de Chow équivariant. C.R. Acad. Sci. Paris Sér. 1298, 87–89 (1984)MathSciNetzbMATHGoogle Scholar
  14. [I 1]
    Iarrobino, A.: Punctual Hilbert schemes. Mem. Am. Math. Soc.188 (1977)Google Scholar
  15. [I 2]
    Iarrobino, A.: Punctual Hilbert schemes. Bull. Am. Math. Soc.78, 819–823 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  16. [I 3]
    Iarrobino, A.: Hilbert scheme of points: overview of last ten years. Proc. of Symp. in Pure Math., Vol. 46, Part 2, Algebraic Geometry, Bowdoin 297–320 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  17. [Md]
    Macdonald, I.G.: The Poincaré polynomial of a symmetric product. Proc. Camb. Phil. Soc.58, 563–568 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  18. [Ma]
    Mazur, B.: Eigenvalues of Frobenius acting on algebraic varieties over finite fields. Proc. of Symp. in Pure Math., Vol. 29, Algebraic Geometry, Arcata 231–261 (1974)MathSciNetCrossRefGoogle Scholar
  19. [M]
    Milne, J.S.: Étale Cohomology. Princeton Math. Series 33. Princeton: Princeton University Press 1980zbMATHGoogle Scholar
  20. [SGA 1]
    Grothendieck, A. et al.: Séminaire de Géometrie Algébrique 1: Revêtements étales et groupe fondamental (1960–61). (Lecture Notes in Math. 224). Berlin Heidelberg New York: Springer 1971zbMATHGoogle Scholar
  21. [S]
    Steenbrink, J.H.M.: Mixed Hodge structures on the vanishing cohomology. Nordic Summer School, Symposium in Mathematics, Oslo 1970, 525–563. Alphen an den Rijn: Sijthoff and Noordhoff 1977zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Lothar Göttsche
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations